# SDR DALA2023092207834

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 91,323 hours, 36,783 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0685 L2 DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INTERMITTENT. CORRECTIVE ACTION: CLEANED GIRT BAR AND REAPPLIED LUBRICANT PER B757 AMM 12-21, OPS CHECK OF SLIDE LIGHT GOOD. (5518332)
